# SDR MWEA030214

- Difficulty date: May 16, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,090 hours, 40,951 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR OUTER PAN HAS APPROXIMATELY A .375 INCH CRACK LOCATED OUTBOARD OF THE TORQUE TUBE CAM HOOK AFT SIDE, INNER AND OUTER PAN ARE BENT.  FABRICATED AND INSTALLED DOUBLER.
